# SDR DALA2025111908470

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,537 hours, 29,284 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Link
- Condition: Galled
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON DRAG LINK FITTING HOLE 1 HAS GALLING IN HOLE.   #1 PYLON DRAG LINK FITTING NO. 1 FASTENER HOLE DISCREPANCY HAS BEEN COMPLIED WITH PER ERA 584851-14AD REV F REMOVED AND INSTALLED IB DRAG FITTING AND REMOVED + INSTALLED NEW SERVICABLE OB DRAG FITTING PER ERA 584851- 14AD REV F SEE BACK FOR WORK ACCOMPLISHED. CONTINUATION FORM 1 OF 6. (1310380)
